# SDR YN8R201304020001

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: General aviation
- Aircraft: N863FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0186
- Aircraft time: 11,963 hours, 13,438 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Flow Valve
- Part number: 1313207
- Part serial: CAVIM12D0292
- Condition: Faulty
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLOW CHECK, FOUND PROPORTIONING VALVE MALFUNCTIONING.  INTERNAL CHECK VALVE INOPERATIVE LETTING FLUID IN LINES TO PANELS BLEED BACK INTO TANK.  IAW OPS CHECK, THE CHECK CAN BE DONE THREE TIMES.  THE VALVE FAILED EACH TIME.  REPLACED VALVE WITH ANOTHER NEW VALVE WHICH THEN PASSED THE FLOW CHECK.
